# SDR A6WA202202148098

- Difficulty date: January 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 601R3866949
- Part serial: NSN
- Condition: Corroded
- Location: Fs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SURROUND STRUCTURE DOUBLER AND BRACKETS AT FS319.00 AND FS349.00 HAVE CORROSION.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED SERVICE DOOR LOWER SURROUND STRUCTURE DOUBLER P/N 601R38669-49 AT FS309.00 Ï¿½ FS319.00 AND BRACKET P/N 601R38335-1S AT FS319.00 AND BRACKET P/N 601R38224-3 AT FS349.00. DURING REPAIR FOUND TWO ELONGATED HOLES FOR BRACKET AT FS319.00. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC-CRJ253-01797 REV IR DATED 1/20/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20241, TT: 39,745:56 TC: 39,335.
